# SDR GTIA9901081

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MYR - FLT 619 - LEFT NACELLE EMERGENCY LIGHT WILL NOT ILLUMINATE.  TRANSFERRED TO DEFERRED MAINTENANCE ITEM NR 320.  REMOVED AND REPLACED LEFT EMERGENCY NACELLE BATTERY PACK IAW MM CHAPTER 33-53-0.  OPERATION CHECKS GOOD.  (M)
